# SDR DALA2023041803076

- Difficulty date: April 15, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 92,839 hours, 23,298 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6811 - ATB - RETURNED TO JFK DUE TO RIGHT BLEED OFF WITH ASSOCIATED RIGHT PACK OFF MESSAGE. ALSO HAD RIGHT CENTER FUEL PUMP INOP. CORRECTIVE ACTION: REMOVED AND REPLACED N2 SPEED CARD AND RIGHT ENGINE PMA ROTOR/STATOR ASSY.
